Vol. 14, No. 2, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Least squares and interpolation in roots of unity

J. L. Walsh and Ambikeshwar Sharma

Vol. 14 (1964), No. 2, 727–730
Mathematical Subject Classification
Primary: 41.10
Milestones
Received: 24 July 1963
Published: 1 June 1964
Authors
J. L. Walsh
Ambikeshwar Sharma